# SDR DALA2021121607800

- Difficulty date: December 13, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 66,253 hours, 30,372 cycles
- System (JASC): 5550 · Empennage Flight Control Surfaces, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3257 CORROSION ON BUSHING (1EA) ON OUTBOARD ACTUATOR FITTING INBOARD LUG RH ELEVATOR. CORRECTIVE ACTION: REPAIRED BORE AND REPLACED BUSHING (1EA) OF IB LUG ON OB ACTUATOR FITTING ON RH ELEVATOR AS PER A320 SRM 55-26-47. (2050657)
